End-to-end delay in wireless random networks

Seung Min Yu, Seong Lyun Kim

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


The focus of this letter is to derive a scaling law for the ene-to-end delay of wireless random networks under node mobility, where n nodes randomly move with the speed of v. To that end, we apply the cover time analysis and relate it to the delay scaling law. As a result, we derive that the mean delay per S-D pair as ⊖(n) or ⊖(nv), and the worst case delay is ⊖(n log n) or ⊖(log nv), corresponding to one slot time length that is either constant or 1vn.

Original languageEnglish
Article number5403603
Pages (from-to)109-111
Number of pages3
JournalIEEE Communications Letters
Issue number2
Publication statusPublished - 2010 Feb

Bibliographical note

Funding Information:
This research was supported by the MKE (The Ministry of Knowledge Economy), Korea, under the ITRC (Information Technology Research Center) support program supervised by the NIPA (National IT Industry Promotion Agency) (NIPA-2009-C1090-0902-0037).

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'End-to-end delay in wireless random networks'. Together they form a unique fingerprint.

Cite this